Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Midland/Odessa, TX

May 31, 2016Dawson County, Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2016, 7:21 PM CDT for Dawson County, Martin County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2016, 7:21 PM CDT (00:21 UTC)
Expired
May 31, 2016, 7:59 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawson County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 73 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:45 PM CDTHAIL 15 W Ackerly, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2362 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS54 KMAF 010021
SVRMAF
TXC115-317-010115-
/O.NEW.KMAF.SV.W.0142.160601T0021Z-160601T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
721 PM CDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MARTIN COUNTY IN WESTERN TEXAS...
  SOUTHEASTERN DAWSON COUNTY IN WESTERN TEXAS...

* UNTIL 815 PM CDT

* AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KLONDIKE...OR
  9 MILES SOUTH OF LAMESA...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FRIENDSHIP...THREE LEAGUES...PATRICIA...SPARENBERG...TENMILE...FLOWER
  GROVE AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3257 10210 3271 10197 3262 10170 3239 10187
TIME...MOT...LOC 0021Z 309DEG 11KT 3260 10197 

HAIL...1.00IN
WIND...60MPH
 
$$

84
2 follow-up statements
842 
WWUS54 KMAF 010041
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
741 PM CDT TUE MAY 31 2016

TXC115-317-010115-
/O.CON.KMAF.SV.W.0142.000000T0000Z-160601T0115Z/
MARTIN TX-DAWSON TX-
741 PM CDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL MARTIN AND SOUTHEASTERN DAWSON COUNTIES...

AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TENMILE...OR 13
MILES SOUTH OF LAMESA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPARENBERG...THREE LEAGUES...TENMILE...FLOWER GROVE AND KLONDIKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3251 10202 3268 10188 3262 10170 3239 10187
TIME...MOT...LOC 0041Z 306DEG 12KT 3256 10189 

HAIL...1.00IN
WIND...60MPH
 
$$

84
357 
WWUS54 KMAF 010059
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
759 PM CDT TUE MAY 31 2016

TXC115-317-010109-
/O.CAN.KMAF.SV.W.0142.000000T0000Z-160601T0115Z/
MARTIN TX-DAWSON TX-
759 PM CDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARTIN AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3251 10202 3268 10188 3262 10170 3239 10187
TIME...MOT...LOC 0059Z 309DEG 11KT 3252 10184 

$$

84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:01 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 31, 5:01 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
501 PM CDT TUE MAY 31 2016

.DISCUSSION...

See 00Z Aviation Discussion below.

&&

.AVIATION...

Active pattern over the next 24 hours as an upper trough
approaches along the U.S./Mexico border. A very unstable AMS
remains in place, but models differ significantly as where the
focus is for convection, likely as a result of multiple residual
boundaries in the area from previous convection. Otherwise, sfc
flow should back over the next 24 hours as a cold front moves
through the region. Models hint at a stratus deck w/the front, but
buffer soundings suggest MVFR cigs only at KCNM/KINK, w/all other
terminals staying VFR.

&&

.PREV DISCUSSION... /issued 220 PM CDT TUE MAY 31 2016/

DISCUSSION...

The forecast remains complicated as an unsettled pattern sticks
around through the end of this week. An upper low to our west will
continue to send disturbances our way as low level moisture
remains high across the area. As was the case yesterday,
convection is expected to form along leftover outflow boundaries
and across the higher terrain later today. Models have struggled
with placement of these storms over the past few days and today
should be no different. The most sunshine so far today has
occurred across the northern Permian Basin and this area appears
to be the most unstable. An outflow boundary across this area is
beginning to light up with convection as convective temperatures
are reached. Elsewhere, the atmosphere has been worked over from
this mornings convection, but still expect some destabilization to
occur with afternoon heating. Strong to severe storms will again
be possible today given moderate shear values near 35 kts and
strong instability. A splitting upper level jet will also lead to
strong diffluence aloft. Moisture remains high across the area and
some locations have received several inches of rain over the past
few days. Given the above, will include severe wording in the
zones and also mention locally heavy rainfall possible tonight.

The upper low moves closer tomorrow so expect much of the same
across the area. Heavy rain and severe storms will again be a
possibility Wednesday afternoon and evening. A few models even
depict a southward moving MCS for northeast portions of the area
tonight into the morning hours. Uncertainty exists in which
locations will see the heaviest rain as convective coverage tomorrow
will likely be driven by what occurs across the region tonight. With
that said, locations from Snyder to Big Spring to Rankin have
received the most rain over the past few days and with more
likely leading to flooding, a Flash Flood Watch will be in effect
through tomorrow.

Temperatures will be held in check over the next few days due to all
the clouds and rain. The upper low moves over the area Thursday with
continued chances for rainfall. Models then show the low slowly
sinking southeast across TX through the weekend. Rain chances will
diminish by the end of the week, but temperatures will be slow to
warm back to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     64  77  61  75 /  70  60  60  50
Carlsbad                       63  79  60  80 /  40  50  60  30
Dryden                         68  84  65  81 /  50  50  60  50
Fort Stockton                  65  80  62  77 /  40  50  60  40
Guadalupe Pass                 61  74  56  73 /  30  50  50  30
Hobbs                          59  75  57  74 /  50  60  60  30
Marfa                          53  76  51  74 /  40  40  50  40
Midland Intl Airport           65  79  62  77 /  60  60  60  40
Odessa                         65  79  63  77 /  50  60  60  40
Wink                           63  81  61  79 /  40  50  60  40

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Wednesday evening for Borden-Glasscock-
     Howard-Martin-Midland-Mitchell-Reagan-Scurry-Upton.

&&

44/84/44
Hazardous weather outlook, May 31, 1:05 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
105 PM CDT TUE MAY 31 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
105 PM CDT TUE MAY 31 2016 /1205 PM MDT TUE MAY 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY AND PERSIST
TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING COULD ALSO
BECOME PROBLEMATIC THIS AFTERNOON AND TONIGHT, ESPECIALLY IN THE
EASTERN PERMIAN BASIN WHICH HAS RECENTLY SEEN ALOT OF RAINFALL AND
WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER
ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS.  SEVERE THUNDERSTORMS
WILL BE POSSIBLE WEDNESDAY IN THE BIG BEND AND LOWER TRANS PECOS.
ON THURSDAY, THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL.
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 7 PM THURSDAY FOR THE
EASTERN PERMIAN BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 31, 3:51 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             2 NW HERMLEIGH          32.66N 100.78W
05/31/2016  E1.75 INCH       SCURRY             TX   STORM CHASER

&&

CMR
Special weather statement, May 31, 4:24 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
324 PM MDT TUE MAY 31 2016

NMZ028-312230-
EDDY COUNTY PLAINS NM-
324 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDDY COUNTY UNTIL 430 PM
MDT...

AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEVEN RIVERS...OR 16 MILES SOUTH OF ARTESIA. THIS STORM WAS NEARLY
STATIONARY.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKEWOOD...BRANTLEY LAKE STATE PARK...SEVEN RIVERS AND SEVEN RIVERS
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3257 10466 3275 10454 3263 10421 3240 10434
TIME...MOT...LOC 2123Z 284DEG 4KT 3261 10450

84
Special weather statement, May 31, 6:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
645 PM CDT TUE MAY 31 2016

TXZ046-010045-
DAWSON TX-
645 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWSON COUNTY UNTIL 745
PM CDT...

AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAMESA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...FRIENDSHIP...ARVANA...KEY...MIDWAY...SPARENBERG...
UNION...TENMILE AND LAMESA MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3265 10214 3284 10202 3279 10172 3254 10182
TIME...MOT...LOC 2344Z 287DEG 8KT 3272 10200

84
Special weather statement, May 31, 7:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
601 PM MDT TUE MAY 31 2016

NMZ029-033-010045-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-
601 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEA COUNTY UNTIL 645
PM MDT...

AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCDONALD...OR 7 MILES SOUTH OF TATUM...MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TATUM...MCDONALD...GLADIOLA AND TATUM AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3302 10306 3295 10308 3294 10331 3326 10352
      3327 10306
TIME...MOT...LOC 0001Z 155DEG 10KT 3314 10331

44
Special weather statement, May 31, 7:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 PM MDT TUE MAY 31 2016

NMZ033-010045-
CENTRAL LEA COUNTY NM-
605 PM MDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA COUNTY UNTIL 645
PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HUMBLE CITY...OR NEAR HOBBS...MOVING NORTH AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOBBS...KNOWLES...HUMBLE CITY AND INDUSTRIAL AIRPARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND .

&&

LAT...LON 3272 10307 3272 10324 3293 10331 3294 10307
TIME...MOT...LOC 0005Z 198DEG 5KT 3276 10319

44
Local storm report, May 31, 7:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
717 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             HOBBS                   32.73N 103.16W
05/31/2016  E1.00 INCH       LEA                NM   TRAINED SPOTTER

            TORRENTIAL RAIN AND 35 TO 40 MPH SUSTAINED.

&&

CMR

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:16 PM CDTSevere Thunderstorm WarningMAFGaines44 min
May 31, 7:45 PM CDTSpecial Weather StatementMAFReeves45 min
May 31, 7:46 PM CDTSpecial Weather StatementMAFGaines44 min
May 31, 7:55 PM CDTSevere Thunderstorm WarningMAFGaines27 min
May 31, 7:59 PM CDTSpecial Weather StatementMAFHoward46 min
May 31, 8:24 PM CDTSevere Thunderstorm WarningMAFAndrews51 min
May 31, 8:32 PM CDTSpecial Weather StatementMAFReeves43 min
May 31, 8:47 PM CDTSpecial Weather StatementMAFReeves43 min
May 31, 9:15 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector45 min
May 31, 9:19 PM CDTSpecial Weather StatementMAFWard41 min
May 31, 9:52 PM CDTSevere Thunderstorm WarningMAFEctor38 min
May 31, 9:56 PM CDTSpecial Weather StatementMAFWard49 min
May 31, 10:29 PM CDTSevere Thunderstorm WarningMAFEctor46 min
May 31, 10:31 PM CDTAreal Flood AdvisoryMAFAndrews, Ector3 hr
May 31, 11:06 PM CDTSpecial Weather StatementMAFMidland39 min
May 31, 11:29 PM CDTAreal Flood AdvisoryMAFAndrews, Martin, Midland3 hr
May 31, 11:59 PM CDTFlash Flood WarningMAFMidland3 hr
Jun 1, 1:17 AM CDTAreal Flood AdvisoryMAFReagan3 hr
Jun 1, 1:46 PM CDTSpecial Weather StatementMAFJeff Davis59 min
Jun 1, 1:52 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
Jun 1, 1:54 PM CDTAreal Flood AdvisoryMAFCulberson2 hr
Jun 1, 2:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis54 min
Jun 1, 2:23 PM CDTSpecial Weather StatementMAFCulberson52 min
Jun 1, 2:37 PM CDTSpecial Weather StatementMAFMitchell38 min
Jun 1, 3:14 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis31 min
Jun 1, 3:40 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis3 hr
Jun 1, 3:46 PM CDTSpecial Weather StatementMAFScurry59 min
Jun 1, 3:55 PM CDTSpecial Weather StatementMAFBrewster65 min
Jun 1, 3:59 PM CDTSpecial Weather StatementMAFJeff Davis46 min
Jun 1, 4:55 PM CDTSevere Thunderstorm WarningMAFBrewster50 min
Jun 1, 5:03 PM CDTSpecial Weather StatementMAFWinkler27 min
Jun 1, 5:03 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell57 min
Jun 1, 5:24 PM CDTSevere Thunderstorm WarningMAFReeves53 min
Jun 1, 5:43 PM CDTSpecial Weather StatementMAFBrewster47 min
Jun 1, 5:59 PM CDTSevere Thunderstorm WarningMAFTerrell46 min
Jun 1, 6:14 PM CDTSpecial Weather StatementMAFJeff Davis61 min
Jun 1, 6:27 PM CDTSpecial Weather StatementMAFReeves63 min
Jun 1, 6:33 PM CDTSpecial Weather StatementMAF42 min
Jun 1, 6:45 PM CDTSevere Thunderstorm WarningMAFTerrell45 min
Jun 1, 6:49 PM CDTSpecial Weather StatementMAFJeff Davis56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.